Carregant...
Carregant...

Vés al contingut (premeu Retorn)

New generalization of discrete Montgomery identity with applications

Autor
Popescu, P.; Diaz-Barrero, J.L.
Tipus d'activitat
Article en revista
Revista
RGMIA research report collection (Online y paper)
Data de publicació
2016
Volum
19
Pàgina inicial
1
Pàgina final
6
Repositori
http://hdl.handle.net/2117/88680 Obrir en finestra nova
URL
http://rgmia.org/papers/v19/v19a45.pdf Obrir en finestra nova
Resum
In this paper, a discrete version of the well-known Montgomery's identity is generalized, and a refinement of an inequality derived by B.G. Pachpatte in 2007 is presented. Finally, the results obtained are applied for expanding a complex multinomial formula in dfferent way of the classical expansion.
Citació
Popescu, P., Diaz-Barrero, J.L. New generalization of discrete Montgomery identity with applications. "RGMIA research report collection (Online y paper)", 2016, vol. 19, p. 1-6.
Paraules clau
Generalizations, Gruss inequality, Montgomery identity, Multinomial expansion, Refinements
Grup de recerca
COSDA-UPC - COmpositional and Spatial Data Analysis

Participants

Arxius